# SDR HAL95140

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6011775
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - INFORMATION FROM LOG PAGE 144164-3.  EXTERIOR EMERGENCY LIGHTING INOP ON BOTH SIDES.  REPLACED BATTERY PACK.  OPERATIONAL CHECK GOOD.  AIRCRAFT TT, 35,898 HOURS.  AIRCRAFT TOTAL CYCLES, 58,671.  (X)
